MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH; THYROID-STIMULATING HORMONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TSH; THYROID-STIMULATING HORMONE ASSAY
Model Number TSH
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer¿s e801 module serial number was (b)(6).
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for tsh elecsys e2g 300 v2 (tsh) and elecsys ft3 (ft3) on a cobas 8000 e 801 module compared to the abbott method.This medwatch will cover tsh.Refer to medwatch with a1 patient identifier (b)(6) for information on the ft3 results.Refer to the attached data for the patient results.
 
Additional Manufacturer Narrative
The sample was tested on an e801 module at the investigation site.See attached data for the additional discrepant ft3 and tsh results.The e801 module serial number used at the investigation site was (b)(6).The tsh reagent lot number used at the investigation site was 717918 with an expiration date of 31-oct-2024.The ft3 reagent lot number used at the investigation site was 737314 with an expiration date of 30-nov-2024.The sample was requested for further investigation, however, there was insufficient sample material remaining for additional testing.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TSH
Common Device Name
THYROID-STIMULATING HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19192688
Report Number1823260-2024-01291
Device Sequence Number15571692
Product Code JLW
UDI-Device Identifier07613336193693
UDI-Public07613336193693
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K190773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberTSH
Device Catalogue Number08443432214
Device Lot Number74104900
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by Manufacturer04/30/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale